MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. 3MM COMPRESSION SCREW SYSTEM - INTERFRAG

TREACE MEDICAL CONCEPTS, INC. 3MM COMPRESSION SCREW SYSTEM - INTERFRAG
Model Number SK18
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 05/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery, all hardware was removed in a revision surgery on (b)(6) 2021 due to loose hardware and a painful non-union.The devices were not returned to the manufacturer for evaluation.The device history records for the sk18 were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Feedback from the surgeon indicates the patient "walked too soon" immediately following the initial surgery resulting in a plantar gap at the tmt joint and bent plates which were discovered upon removal.Based on the available information, the patients post-operative activity likely led to loosening/bending of the hardware and the resulting non-union.The device is intended for fusion and non-union is a known potential adverse event identified in the instructions for use provided with the sterile kit, along with warnings related to postoperative care.The surgeon addressed the site by revising it with new tmc devices.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery, all hardware was removed in a revision surgery on (b)(6) 2021 due to loose hardware and a painful non-union.The surgeon believes the patient "walked too soon" resulting in a plantar gap at the tmt joint.Upon removal the plates were also discovered to be bent and the site was revised with new tmc hardware.

Brand Name
3MM COMPRESSION SCREW SYSTEM - INTERFRAG
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
203 fort wade road, suite 150
ponte vedra FL 32081
MDR Report Key12063365
Report Number3011623994-2021-00030
Device Sequence Number14289939
Product Code HWC
UDI-Device Identifier00853114006068
UDI-Public00853114006068
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2023
Device Model NumberSK18
Device Lot Number34871
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR